On some congruences for (j,k)-regular overpartitions

Main Article Content

Megadahalli Sidda Naika Mahadeva Naika
Harishkumar Thippeswamy
Terakanambi Nagarajanayaka Veeranayaka


Let pj,k(n) denote the number of (j, k)-regular overpartitions of n in which none of the parts congruent to j (mod k). In this paper, we obtained infinitely many families of congruences modulo powers of 2 for p3,6(n), p5, 10(n) and p9, 18(n). For example, for all n ≥ 0 and α, β ≥ 0,
p9, 18(34α+1 ∙ 52β+1(24 (5n+i)+23)) ≡ 0 (mod 64) where i=0, 1, 2, 4.


Download data is not yet available.

Article Details

How to Cite
Mahadeva Naika, M. S. N., Thippeswamy, H., & Veeranayaka, T. N. (2021). On some congruences for (j,k)-regular overpartitions. Gulf Journal of Mathematics, 10(1), 43-68. https://doi.org/10.56947/gjom.v10i1.561